Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Have acne. Taking diane. Irregular bleeding. What to do?

My wife got the menses once again within 15 days after the previous menses which she had post stopping taking Diane 35. She was on Diane 35 for nearly 2.5 years. The menses were regular while taking pills. Before pills, she did not have menses problem and she was taking diane 35 for acnes.
How long will the current mense last since she is having bleeding since last 15 days
Asked On : Sat, 20 Apr 2013
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
Thanks for the query.
Contraceptive pills can cause irregularity in menstruation.
Intermenstrual spotting, breakthrough bleeding etc. are some of these side effects.
As your wife having the bleeding since 15 days, better to consult gynecologist once and get examined to rule out any other possible causes of bleeding.
After that she can take additional dose of hormones to control the bleeding. Possibly she may not have the problem in future.
For more details you can ask me through:
Take care.

Answered: Sat, 20 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor